Alert archive / Colorado / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 331, NWS Goodland, KS

August 13, 2024Yuma County, Colorado; Dundy County, Nebraska; Cheyenne County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Aug 13, 2024, 9:14 PM MDT for Yuma County, Colorado; Dundy County, Nebraska; Cheyenne County, Kansas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2024, 9:14 PM MDT (03:14 UTC)
Expired
Aug 13, 2024, 9:45 PM MDT
In force
31 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Yuma County, CO, Cheyenne County, KS, Dundy County, NE

The radar

The Goodland radar (KGLD), 59 km from the middle of the area, began a volume at 03:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 13, 4:52 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.2 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2024-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 608 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2024-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
608 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
889 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
191 m²/s²
Significant tornado parameter
0.1
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted.

979 
WUUS53 KGLD 140314
SVRGLD
COC125-KSC023-NEC057-140345-
/O.NEW.KGLD.SV.W.0331.240814T0314Z-240814T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
914 PM MDT Tue Aug 13 2024

The National Weather Service in Goodland has issued a

* Severe Thunderstorm Warning for...
  East central Yuma County in northeastern Colorado...
  Northwestern Cheyenne County in northwestern Kansas...
  Southwestern Dundy County in southwestern Nebraska...

* Until 945 PM MDT/1045 PM CDT/.

* At 914 PM MDT/1014 PM CDT/, a severe thunderstorm was located 11
  miles southwest of Haigler, or 14 miles southeast of Wray, moving
  northeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Haigler around 930 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3967 10189 3989 10217 4019 10200 3996 10155
TIME...MOT...LOC 0314Z 219DEG 23KT 3990 10209 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Alexander
2 follow-up statements
185 
WWUS53 KGLD 140327
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
927 PM MDT Tue Aug 13 2024

COC125-140336-
/O.CAN.KGLD.SV.W.0331.000000T0000Z-240814T0345Z/
Yuma CO-
927 PM MDT Tue Aug 13 2024

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL YUMA COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM MDT/200 AM
CDT/ for northwestern Kansas...and southwestern Nebraska.

&&

LAT...LON 4019 10200 3996 10155 3974 10181 3982 10205
      4010 10205
TIME...MOT...LOC 0326Z 219DEG 23KT 3996 10202 

$$

KSC023-NEC057-140345-
/O.CON.KGLD.SV.W.0331.000000T0000Z-240814T0345Z/
Cheyenne KS-Dundy NE-
927 PM MDT Tue Aug 13 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM
MDT/1045 PM CDT/ FOR NORTHWESTERN CHEYENNE COUNTY IN NORTHWESTERN
KANSAS AND SOUTHWESTERN DUNDY COUNTIES IN SOUTHWESTERN NEBRASKA...

At 926 PM MDT/1026 PM CDT/, a severe thunderstorm was located 5 miles
southwest of Haigler, or 13 miles southeast of Wray, moving northeast
at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  Haigler around 930 PM MDT.

Other locations impacted by this severe thunderstorm include Parks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4019 10200 3996 10155 3974 10181 3982 10205
      4010 10205
TIME...MOT...LOC 0326Z 219DEG 23KT 3996 10202 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Alexander
617 
WWUS53 KGLD 140338
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
938 PM MDT Tue Aug 13 2024

KSC023-NEC057-140345-
/O.EXP.KGLD.SV.W.0331.000000T0000Z-240814T0345Z/
Cheyenne KS-Dundy NE-
938 PM MDT Tue Aug 13 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHEYENNE COUNTY
IN NORTHWESTERN KANSAS AND SOUTHWESTERN DUNDY COUNTIES IN
SOUTHWESTERN NEBRASKA WILL EXPIRE AT 945 PM MDT/1045 PM CDT/...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, gusty
winds and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 100 AM MDT/200 AM
CDT/ for northwestern Kansas...and southwestern Nebraska.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Goodland.

&&

LAT...LON 4019 10200 3996 10155 3974 10181 3982 10205
      4010 10205
TIME...MOT...LOC 0335Z 270DEG 23KT 4000 10198 

$$

Alexander

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 5:20 PM MDT, 3 hours 54 minutes earlier. Its key messages:

  • Another round of strong to severe storms this evening currently favoring north of I-70; all hazards are possible, including flooding.
  • 90 degree high temperatures look to return for most of the next week.
Area forecast discussion, Aug 13, 5:20 PM MDT, 3 hours 54 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
520 PM MDT Tue Aug 13 2024

.KEY MESSAGES...

- Another round of strong to severe storms this evening
  currently favoring north of I-70; all hazards are possible,
  including flooding.

- 90 degree high temperatures look to return for most of the
  next week.

&&

.SHORT TERM /THROUGH WEDNESDAY NIGHT/...
Issued at 1159 AM MDT Tue Aug 13 2024

Dense cloud cover is persisting throughout most of the Tri-
State area, but southwesterly winds are slowly clearing it out.
Central portions of the CWA can expect some direct sunlight in
the afternoon, but the far northeastern CWA will likely remain
cloudy all day.

Jumping right into the severe thunderstorm threat today, it
appears we will have two separate forcing mechanisms firing off
the storms that will eventually merge into one. Nearly all CAMs
are showing a very similar development this evening with timing
and specific parameters being slightly different between the
models. As a result, confidence is fairly high regarding the
early storm track.

The area that looks to fire off first will be in the
south-central or southwestern CWA, starting around 0-1Z. The
850mb LLJ looks to spark a few (2-5) isolated storms that will
move to the northeast. Looking at 16Z HRRR and 12Z NAMNEST
sounding for the south-central CWA at 2Z, all hazards will be
possible. Effective inflow layer, 0-1 km, and 0-3km shear are
around 25 kts and EBWD is around 45 kts. PWATS are 1.5+ inches
and MLCAPE is around 2650 J/kg. If these storms are able to form
free of any competing updrafts and not cluster together, hail
up to 2 inches would be possible, as would a tornado or two.
The hail threat will be severely limited by the 16,000-18,000
foot moist melting layer, but that increases the potential for
torrential rainfall. Storm motion looks to be around 35+ kts
and these look to be isolated cells or clusters, so the threat
for training storms causing flash flooding is low. These storms
will likely (90% confidence) be ingested by the the second wave
of storms from the east around 4Z.

The second wave of storms will be more widespread and look to
form to the west of the CWA and move east-northeast into the
CWA. These storms will be forced by a lee low ejecting off of
the Rockies. These storms will be in more of a linear
formation. These storms look to enter the western CWA around
1-2Z, absorb the first storms around 4Z, and proceed across the
northern half of the CWA. The storms look to last all night, but
the best time for severe weather to occur from this second wave
will be between 3-7Z. As far as hazards, 70 MPH winds, 1 inch
hail, and a brief QLCS tornado will all be possible. A sounding
from the 16Z HRRR and 12Z NAMNEST in northern Yuma county for 3Z
show around 1,600 J/kg of MLCAPE, PWATS near 1.6 inches, and
EBWD around 30 kts. 0-3 shear looks to be around 20-25 kts from
the south, which is nearly parallel to the orientation of the
storm, lowering confidence on the QLCS tornado potential. The
motion of these storms is concerning for flooding reasons. While
the system as a whole will be progressing to the east-
northeast, the downshear motion will be from the southwest, the
orientation of the line itself. This causes a setup for training
storms to occur, potentially leading to flash flooding. Much
like the first wave of storms, the melting height looks to be
above 15,000 feet and very moist, allowing very efficient hail
melting and warm weather precipitation processes to occur,
increasing the potential for flooding.

Following the storms, the winds are expected to be light and
variable, which will allow fog to form, much like the past few
days. Currently, the northeastern 1/3 of the CWA looks to get
to worst fog, likely dropping down to less than a mile of
visibility. This fog will limit overnight cooling and keep
temperatures in the 60s across the CWA.

Tomorrow morning, as stratus and fog linger throughout much of
the CWA, a mid-level ridge will begin moving into the area.
This will work to lift the fog and stratus from west to east
throughout the day. High temperatures will warm into the upper
80s.

Tomorrow afternoon and early evening, another shortwave will
eject off the Rockies and give us another wave of storms across
the CWA. We could see some severe weather with these storms,
with wind being the primary threat and hail as a secondary
threat. Storms look to enter the northwestern CWA around 0Z and
move southeast through the CWA, exiting around 14Z. Low
temperatures tomorrow night look to cool into the mid 50s to
lower 60s.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
Issued at 1159 AM MDT Tue Aug 13 2024

The upper level ridge is forecast to build over the Southern CONUS
during this period, eventually building over the forecast area by
the weekend.  During this timeframe numerous upper level short wave
troughs will move around the ridge and over the forecast area. While
the weather pattern will be active, confidence for severe weather
goes down as the center of the ridge moves over the forecast area.
However this does not mean severe weather will not occur, just that
confidence is low for it to occur.  As the ridge center moves closer
to the forecast area precipitation chances fall into the weekend due
to the storm track being pushed north of the forecast area.

GEFS and ECMWF ensembles both show a better potential for
precipitation Friday than any other day for this timeframe.  The
ECMWF is more over Southwest Kansas while the GEFS is along the
KS/NE border.  Based on the current GFS and ECMWF model run the
ECMWF ensemble seems to be the most representative with the location
of the precipitation chances.

&&

.AVIATION /00Z TAFS THROUGH 00Z WEDNESDAY/...
Issued at 515 PM MDT Tue Aug 13 2024

KGLD...VFR conditions are expected through about 01z with winds
from the southeast around 12kts. From 02z-14z, sub VFR
conditions are expected. There is a threat for thunderstorms
impacting the terminal from 02z-08z with reduced visibilities
due to heavy rainfall and stratus that moves in. Winds generally
variable at speeds under 10kts. After 15z, VFR conditions are
forecast with winds from the west to northwest at speeds up to
11kts.

KMCK...VFR conditions are expected through 04z with winds from
the southeast up to 10kts. From 05z-15z, sub VFR conditions are
expected due to thunderstorms and stratus over the terminal.
After 16z, VFR conditions return with winds from the west up to
10kts.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...None.
CO...None.
NE...None.

&&

SHORT TERM...CA
LONG TERM...JTL
AVIATION...99
Hazardous weather outlook, Aug 13, 5:01 PM MDT, 4 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
501 PM MDT Tue Aug 13 2024

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-141200-
Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas-
Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock-
Red Willow-
501 PM MDT Tue Aug 13 2024 /601 PM CDT Tue Aug 13 2024/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Strong to severe thunderstorms are anticipated through 1 AM MDT (2 AM
CDT) for much of the area. The primary hazards include hail up to two
inches in diameter, wind gusts to 70 mph, and very heavy rainfall
that could produce flash flooding. This is also a threat for a
tornado or two.

Fog is likely to develop as well and dense fog is possible.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY...

Isolated severe thunderstorms are possible across the Tri-State area
Wednesday afternoon and into the evening. Potential hazards include
70 MPH wind gusts and 1 inch hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed. We would appreciate reports of
severe weather via telephone and social media.

In the hours before

Special weather statement, Aug 13, 8:04 PM MDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Goodland KS
904 PM CDT Tue Aug 13 2024

KSZ014-015-029-140230-
Gove KS-Sheridan KS-Thomas KS-
904 PM CDT Tue Aug 13 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN THOMAS...SOUTHERN
SHERIDAN AND NORTHWESTERN GOVE COUNTIES THROUGH 930 PM CDT...

At 904 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles southwest of Grinnell, moving northeast at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Grinnell around 910 PM CDT.

This includes Interstate 70 in Kansas between mile markers 76 and 97.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northwestern Kansas.

&&

LAT...LON 3894 10068 3895 10081 3912 10081 3915 10080
      3918 10076 3920 10072 3944 10047 3920 10023
TIME...MOT...LOC 0204Z 222DEG 37KT 3906 10070

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

JRM
Special weather statement, Aug 13, 8:06 PM MDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Goodland KS
806 PM MDT Tue Aug 13 2024

KSZ013-140230-
Sherman KS-
806 PM MDT Tue Aug 13 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL SHERMAN COUNTY THROUGH
830 PM MDT...

At 806 PM MDT, Doppler radar was tracking a strong thunderstorm 6
miles southeast of Ruleton, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Goodland around 810 PM MDT.

This includes Interstate 70 in Kansas between mile markers 8 and 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 100 AM MDT for
northwestern Kansas.

&&

LAT...LON 3914 10178 3922 10200 3949 10179 3944 10141
TIME...MOT...LOC 0206Z 222DEG 38KT 3928 10180

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

JRM
Local storm report, Aug 13, 8:14 PM MDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Goodland KS
814 PM MDT Tue Aug 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     Tstm Wnd Gst     Campus                  39.12N 100.73W
08/13/2024  M67 MPH          Gove               KS   Public

            Wxlink site WPEWeather.

&&

KMK
Local storm report, Aug 13, 8:18 PM MDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
818 PM MDT Tue Aug 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     Tstm Wnd Gst     3 NNW Vernon            39.98N 102.30W
08/13/2024  M53 MPH          Yuma               CO   Public

            Reported via weather underground station
            KCOWRAY7.

&&

KMK
Local storm report, Aug 13, 8:53 PM MDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
853 PM MDT Tue Aug 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     Tstm Wnd Gst     1 NNE Goodland          39.37N 101.70W
08/13/2024  M60 MPH          Sherman            KS   ASOS

            ASOS station KGLD Goodland.

&&

KMK
Special weather statement, Aug 13, 9:07 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Goodland KS
907 PM MDT Tue Aug 13 2024

COZ090-KSZ001-NEZ079-080-140330-
Yuma County CO-Cheyenne KS-Hitchcock NE-Dundy NE-
907 PM MDT Tue Aug 13 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN YUMA COUNTY IN
NORTHEASTERN COLORADO...NORTHERN CHEYENNE COUNTY IN NORTHWESTERN
KANSAS...WESTERN HITCHCOCK AND DUNDY COUNTIES IN SOUTHWESTERN
NEBRASKA THROUGH 930 PM MDT/1030 PM CDT/...

At 907 PM MDT/1007 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 5 miles south of Wauneta to
11 miles north of St. Francis to 11 miles northeast of Bonny
Reservoir. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  St. Francis around 1010 PM CDT.
  Benkelman around 910 PM MDT.
  Palisade around 1025 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 100 AM MDT/200 AM
CDT/ for northeastern Colorado...northwestern Kansas...and
southwestern Nebraska.

&&

LAT...LON 4001 10124 4000 10125 4000 10141 3990 10141
      3972 10167 3967 10221 3987 10220 4035 10164
      4035 10093
TIME...MOT...LOC 0307Z 257DEG 36KT 4034 10137 3993 10174 3974 10203

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Alexander

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 6:54 PM MDTSevere Thunderstorm WarningGLDYuma51 min
Aug 13, 7:17 PM MDTTornado WarningGLDYuma13 min
Aug 13, 7:36 PM MDTTornado WarningGLDYuma13 min
Aug 13, 7:39 PM MDTSevere Thunderstorm WarningGLDKit Carson, Yuma81 min
Aug 13, 7:47 PM MDTAreal Flood AdvisoryGLDYuma6 hr
Aug 13, 8:08 PM MDTSevere Thunderstorm WarningGLDYuma52 min
Aug 13, 8:47 PM MDTAreal Flood AdvisoryGLDYuma5 hr
Aug 13, 9:07 PM MDTSpecial Weather StatementGLDDundy23 min
Aug 13, 9:32 PM MDTSpecial Weather StatementGLDHitchcock28 min
Aug 13, 9:57 PM MDTSpecial Weather StatementGLDHitchcock, Red Willow48 min
Aug 13, 10:16 PM MDTSevere Thunderstorm Warning Considerable damage threatGLDRed Willow29 min
Aug 13, 10:31 PM MDTAreal Flood AdvisoryGLDHitchcock, Red Willow5 hr
Aug 13, 10:46 PM MDTSpecial Weather StatementGLDRed Willow14 min
Aug 14, 6:56 AM MDTDense Fog AdvisoryGLDHitchcock, Red Willow3 hr
Aug 13, 6:10 PM MDTSevere Thunderstorm Warning Considerable damage threatGLDSherman, Wallace31 min
Aug 13, 6:19 PM MDTSpecial Weather StatementGLDWichita26 min
Aug 13, 6:32 PM MDTSevere Thunderstorm WarningGLDSherman28 min
Aug 13, 6:56 PM MDTSevere Thunderstorm WarningGLDCheyenne, Sherman23 min
Aug 13, 7:05 PM MDTSpecial Weather StatementGLDLogan25 min
Aug 13, 7:30 PM MDTSpecial Weather StatementGLDLogan30 min
Aug 13, 8:04 PM MDTSpecial Weather StatementGLDSheridan26 min
Aug 13, 8:06 PM MDTSpecial Weather StatementGLDSherman24 min
Aug 13, 8:13 PM MDTSevere Thunderstorm WarningGLDGove, Sheridan32 min
Aug 13, 8:42 PM MDTSevere Thunderstorm WarningGLDSheridan21 min
Aug 13, 8:54 PM MDTSevere Thunderstorm WarningGLDCheyenne, Sherman, Thomas36 min
Aug 13, 10:25 PM MDTSpecial Weather StatementGLDDecatur35 min
Aug 13, 10:56 PM MDTSpecial Weather StatementGLDRawlins34 min
Aug 13, 11:26 PM MDTSpecial Weather StatementGLDDecatur34 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2024Severe Thunderstorm Warnings in Nebraska, 2024Severe Thunderstorm Warnings in Kansas, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.